Symptoms: My vasospasm angina start with an achy feeling in my chest and back. I get cold and clammy, pale, out of breath and lightheaded. Sometimes the aching travels down my arms and up my neck/jaw. My symptoms occur with activity whereas prinzmetal’s angina commonly occurs at rest. Now, I take nitroquick at the first symptoms. I also take blood thinners and a long-acting vasodilator. We're still trying to adjust the meds. Fortunately, I have not suffered a heart attack; my heart is strong, and I intend to keep it that way!
I just went to a new cardiologist this week, too find out that my last cardiologist was over medicating me. I was on Norvasc. Inderal la, long lasting Nitro and Nitroquick. My blood pressure was 80/60 most of the time. I felt like **** always tired, constant chest pain, headaches, muscle aches all I did was sleep. My new cardio told me to stop everything. Needless to say I need to slowly come off the enderal. But since Coming off everything I actually feel much better. I have energy again With no chest pain at this time. All muscle pain has gone away also. My cardio doctor told me that they were giving me the wrong meds for my age and size. That actually the meds they put me on was for 70 and 80 year old's. I have found that potassium and magnesium work well in controlling my prinzmetal's. Long story short I feel better then I have in the last 3 years. I thank god for finding a cardio that would take the time, listen to me, understand me and my disease. One that wasn't a pill pusher.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.